# SDR ASAA2017032020229

- Difficulty date: March 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 12,377 hours, 4,098 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A CONTROL CABIN ZONE TEMP AFTER START ON RECALL.  ACFT GROUNDED. PERFORMED FIM 21-62 TASK 848, BOTH PZTC BITE NORMAL AND PREVIOUS FLIGHT HAS NO FAULTS. VERIFIED BOTH PACKS OPS CHECKED NORMAL ON GROUND WITHOUT FAULTS.
